# SDR ASAA2018092526264

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,680 hours, 11,163 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000 FOUND NR 2 ENG FAULT 73-20022. INTERNAL EEC FAULT. SHORT TIME. GROUNDED - YES. PER FIM 73-21 TASK 801 INITIAL EVALUATION. EEC TEST SHOWS NO FAULTS. NOT ACTIVE AT THIS TIME.
